Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 28 of 30 found articles
 
 
  Semiclassical Pseudodifferential Operators and the Atiyah-Singer Index Theorem
 
 
Title: Semiclassical Pseudodifferential Operators and the Atiyah-Singer Index Theorem
Author: Loya, Paul
Appeared in: Advances in applied clifford algebras
Paging: Volume 20 (2010) nr. 3-4 pages 707-732
Year: 2010
Contents:
Publisher: Birkhäuser-Verlag, Basel
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 28 of 30 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands